I've been using provera ( 1st 10 days of every month)
Patient :I've been using provera ( 1st 10 days of every month) for about last year and it regulated my period great. Also helps me ovulte as well. Every month my period comes on the 12 or 13. What's strange is that this month I started spotting then bleeding on March 1st and im.still bleeding. This never happened to me. I didn't take my pills It's a redish brown color and I've been having unprotected sex last month during the time im.ovulating and fertile. I don't know what's going on. Cause my period suppose to come on the 13. What is going on with me?
Thanks of the query.
You were placed on provera only when you were diagnosed with a luteal phase defect and progesterone deficiency. Hence as you have missed you pills, so in the mid-cycle now, what you are experiencing is a breakthrough bleeding typically light brown colour. This may also be an implantation bleed unless pregnancy is ruled out. please get a serum beta hCG test done to rule out pregnancy first. If ruled out then you may take provera tabs again from today for next 10 days and then once you stop your withdrawal shall reoccur.
I hope I have answered your query in detail.
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.